New member


#1
Hi all, I am a new member of the forum, I was diagnosed with pd 8 years ago, had it probably 10 years. I was in the Merchant navy for 42 years and retired at 59, 9 years ago. When I discovered the forum, it was like reading about myself, so many similar problems, I am on 14 mg Ropinarol,sometimes I get differant types like Repinex or Ralnea. Like a lot of others I have right side tremour, but worst of all is the dizzy spells, it takes over your life at times, like suggested I have just started dividing my tabs into 3 doses to see if it makes a differance, because I am on tabs to lower B.P. as well, Amlodipine 10mg, Losarton 100mg,Furosemide 40mg, as well as Metformin(diabetes) and Simvestatin (choles)
any suggestions welcome Seafarer

#2
Hello Seafarer,

Welcome to the forum where you will be sure to get many good answers to your questions, which I am unable to give but just wanted to welcome you.
My husband has had PD for thirty years and was an early onset pwp, I am on blood pressure tablets but golly you are on a lot combined with the pd drugs no wonder you feel dizzy, if this keep up I would certainly see the PD nurse and ask her about it.
welcome again and best wishes
vivian

#3
do you check your bp? dizzy spells sound like occassional low bp. might be worth buying a kit from boots to keep track.
cheers

#4
hi ya seafaer,welcome to puk forum,im ali been dx for 12 years in november ,im 43 years old.i sorry to hear your havin a bad time with dizziness,ive not herd of the meds your on so dunna no the side effects to erm,but i guess you would of read the paper in the box sayin wot effects could have with erm.im on alot of meds for various things and dizziness is side effect to some of erm,which can be very frustrating as you no your self.a trip to the gp agin sounds best idea to me,sounds like bp not to good,or diabeties levels may need looking at.sorry i carnt help you no more but im sure another member will read your post soon and have a answer for you.be good to see more of you around forum,take care, ali:smile:

#5
Thanks for the welcome, I do have a BP monitor but I don't like to use it too often, I am reducing my PD tabs by 2 mg., to see if it makes any difference to the light headedness I get at times, I'm not so bad really, people a lot worse off than me, just have to put up with it I suppose, thanks again, some really informative articles to read in the forum, more info than I've had from the doctors and hospital, cheers all you PD people.

#6
Hi seafarer,

Did you cut down on the ropinerole, if so did you talk to the nurse or doctor first? Although I feel people know their own bodies best, you should always ask the nurse or doctor. Having said that you do seem to be on a lot of ropinerole this early so maybe you will notice a difference and hope they are understanding about it. At the end of the day doctors only see you for a short time on visits so it always worth taking a bit of a diary with you detailing how you have been throughout the days and nights and this will give them a better picture all round.
best wishes
vivian

#7
Hello and welcome to the forum seafairer. I too suffer from dizziness it's most obvious when I stand up from a sitting position or exert myself. I have been dx for 12 years now and am on Stalevo x5 times a day plus apo morphine injections x3 tiems a day plus sinemet cr at bedtime and like you I also take meds for high blood presssure. My neuro told me that the dizziness is the result of a sudden drop in my blood pressure which usually rights itself fairly quickly. Its very frustrating and I have actually fallen over a couple of times because of it.

I can't advise you how to tackle it because Im not sure if thats possible, my neuro tells me to accept it but be mindful when I stand up ect that I might take a tumble.
Sorry I can't be more help but sometimes it helps just to know that others have similar experiences. Take care

Glenchass